Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 483, Number 2, Pages 138–142 (Mi dan42604)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonian approach to secondary quantization

V. V. Kozlova, O. G. Smolyanovbc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia
b Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia
c Moscow Institute of Physics and Technology (State University), Dolgoprudnyi, Moscow oblast, 141700 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
This work was supported by the Ministry of Education and Science of the Russian Federation within the state program of improving the competitiveness of leading universities of the Russian Federation among world-leading research and education centers.


DOI: https://doi.org/10.31857/S086956520003467-6


English version:
Doklady Mathematics, 2018, 98:3, 571–574

Bibliographic databases:

Received: 11.04.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan42604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hamiltonian operators with zero-divergence constraints”, Theoret. and Math. Phys., 200:1 (2019), 923–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:100

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021